# SDR SWAA2023112824322

- Difficulty date: November 24, 2023
- Submitted: November 28, 2023
- Operation: Air carrier
- Aircraft: N968WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36679
- Aircraft time: 38,429 hours, 23,570 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Loose
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2/L2 ENTRY DOORS ASSIST HANDLES LOOSE 2023-661655<[01] TIGHTENED R2/L2 ENTRY DOORS ASSIST HANDLES I.A.W. SOPM 20-50-01 REV 38;[02] TASK CARD COMPLETED
